mother gave and administered an inhaler (hers) to my son and has had side effects last 3 months to include but not limited to:headaches,tremors,sore throat etc that im in belief to be the cause.
Have you reported it to the police? Whether it is against the law and whether she will be criminally prosecuted for it are 2 different questions. If you are expecting her to get arrested for it, you are probably out of luck.
IF YOU FOUND THIS ANSWER "Helpful" or "The Best Answer" YOU CAN THANK ATTORNEY ROBIDAS BY MARKING IT SO. The attorneys on this site are donating their time and talent by answering questions to help those in need of legal information. Amy Robidas is an attorney licensed in the state and federal courts of Maine. This answer is for general information only and does not create an attorney client relationship between Amy Robidas or Robidas Law, LLC and any person. You should schedule a consultation with a local attorney to discuss the specifics of your legal issues.
Years licensed, work experience, educationLegal community recognition
Peer endorsements, associations, awardsLegal thought leadership
Publications, speaking engagementsDiscipline